# SDR 2001F00214

- Difficulty date: July 29, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N512NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N1533811
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

LEFT STRUT OVERHEAT EICAS MESSAGE FOLLOWED BY LT ENGINE OVERHEAT EICAS MESSAGE.  ENGINE BLEED SHUT OFF AND AIRCRAFT RETURNED TO DEPARTURE STATION AND MADE AN UNEVENTFUL LANDING.  INVESTIGATION REVEALED CRACKED DUCT.  (M)
